# SDR CALA2012121700860

- Difficulty date: December 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 60,503 hours, 13,884 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 13431
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL BURNING ODOR AROUND L2 DOOR,M DID NOT SEE SMOKE.   TROUBLESHOT IAW 05-51-58-910-801C1.  FOUND FLOOR LIGHT BULBS IN MID LAVATORY BLACK.  TRACED ODOR TO BALLAST FOR FLOOR LIGHTS.  REMOVED WIRE NR 6 FROM DOOR LATCH SWITCH STOWED.
